# SDR C2XA10TY007

- Difficulty date: January 11, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 459
- Aircraft time: 17,264 hours, 13,861 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Part number: 54200003001XJT
- Part serial: 0364
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AIR INTAKE FLANGE HOLES HAVE CORROSION.  REMOVED CORROSION IAW EC5420-01158.
